Skin Breaking out After Face/browlift?
- Asked by chkrdr in georgia
- 10 months ago
going into wk 5 of f/browlift..in the last week my face has started breaking out with small pimples underneath and on top of the skin...could this be an allergic reaction to what was used to numb my face? suggestions? ideas?
Skin breaking out after face/brow lift?
A numbing agent would not cause your skin to break out as you describe. This is especially the case 5 weeks later. I would recommend visiting a board certified dermatologist, as he/she will be able to examine your skin and make recommendations. Good luck!
Web reference: http://www.spaldingplasticsurgery.com/
Skin Reaction Post-Facelift
This is likely related to healing and the corresponding swelling that has now
resolved. I suggest you receive proper skin care, either from your surgeon or from a dermatologist.
Acne eruptions after browlift can be related to topical medications
I'm note sure what you are putting on your skin and incisions - but I have my own patients use Bacitracin or Vasleline ointment to keep incisions/sutures moist - and some of my patients have had acne breakouts because of the occlusive nature of this type of ointment.
It is not unusual for patients to react to the stress of surgery by breaking out---even if the surgery wasn't on the face! If you had had an allergic reaction to the local anesthesia, this would not have developed a month after surgery. My first question would be whether you have changed your skin care regimen in any way or been exposed to any allergens in your home environment. It could also reflect hormonal changes. If the breakouts don't abate, then you should consult with your plastic surgeon and dermatologist.
Breakouts After Facelift
Though there are a number of things that could be causing what you are describing, it is difficult to say without being able to examine you in person. I would suggest scheduling an appointment with your surgeon to determine the reason for your breakouts and to make sure that you are continuing to heal properly after your facelift. Remember to be patient over the course of the next month as you continue to heal as more ideal results will begin to show better.
Web reference: http://www.facialplastics.info/facelift.html
Acne after Facelift?
Thanks very much for your question. It's impossible to say for certain without seeing you are at least a photo. However, it is common to have small break outs after this type of procedure. What your experiencing does not sound like an allergic reaction.
Skin breaking out after facelift and brow lift
In general, the side effects of a facelift and brow lift are as follow:
A facelift may result in:
6) Nerve injury that is temporary but sometimes permanent
A brow lift may result in:
You would not likely have a reaction 5 weeks later due to a medication you received for your surgery. Not to mention, a numbing agent would not cause a breakout at any time following surgery. Have you changed your daily routine or diet at all? Have you been using any different cleansers or topical cream? I would recommend visiting a board certified dermatologist to assess your skin if the issue persists. I hope this helps, and good luck!
Web reference: http://www.carolinafacialplasticsurgery.com/facelift/
Breakouts after face lift
During the healing after facelift the skin cell turnover can speed up due the stimulus of healing. We like to add microdermabrasion to clean up the skin during this time and reduce the breakout tendency.
Web reference: http://www.peterejohnsonmd.com
5 weeks after Face and Brow Lift and Pimples on Skin
At 5 weeks this would not be due to something used to numb your chin. This is probably self-limited, but an exam would be appropriate. Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Skin break-out after face lift and brow lift
Thank you for your question about your face lift and brow lift. My thoughts -
- 5 weeks after your face lift and brow lift, the pimples are unlikely to be from an allergy to anything used in surgery.
- The outer layer of your skin may not be shedding normally after surgery.
- I suggest you ask your surgeon about topical glycolic creams or a glycolic peel to try to clear this up. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.